# SDR CHQA200600141

- Difficulty date: December 27, 2006
- Submitted: December 28, 2006
- Operation: Air carrier
- Aircraft: N257JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500812
- Aircraft time: 6,922 hours, 6,180 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808MODA
- Part serial: MX676185
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 6,922 hours, 6,182 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLIGHT 3188 - LGA-PWM - AT APPROXIMATELY 1500 FEET ON FINAL APPROACH WHEN THE GEAR WAS SELECTED DOWN, RECEIVED EICAS MESSAGES "E2 HYD PUMP FAIL" AND "RUDD SYS 2 INOP".  IMMEDIATELY CHECKED HYDRAULICS PAGE AND THE ELECTRIC PUMP WAS ON AND THE FLUID LEVEL WAS NORMAL.  BEGAN CHECKLISTS AND DECLARED AN EMERGENCY.  AT THIS POINT "RUDD SYS 2 INOP" MESSAGE DISAPPEARED AND ALL SYSTEMS WERE OPERATING.  LANDED IMMEDIATELY AND TAXIED TO GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 2 HYDRAULIC PUMP.
